# SDR ASAA2019121633613

- Difficulty date: December 13, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 14,837 hours, 4,711 cycles
- System (JASC): 4990 · APU Oil System
- Part: Line
- Condition: Leaking
- Location: Oil System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

REF L/P 1209698 ETOPS OIL SERVICED, PER SEAMC APU OIL CONSUMPTION LIMITS MAY HAVE BEEN EXCEEDED. GROUNDED - YES. PERFORMED GVI OF DRAIN MAST PER B737-900 AMM 49-16-11. FOUND BOTTOM TEMP CONTROL VALVE LINE LEAKING. REMOVE BOTTOM LINE AND FOUND O RINGS TEAR. REPLACED O RINGS PER AMM 49-91-21. NO LEAKS NOTED AT THIS TIME. NO CURRENT FAULTS FOUND AT THIS TIME. PER E05-00-11 APU OILS CONSUMPTION RATE IS NOT WITHIN LIMITS. SEAMC CONTACTED REF L/P 12096985 FOR TOP DEFERRAL.
